# SDR ASOA2015122114340

- Difficulty date: December 21, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR SUPPORT CORRODED AT BS 1000-1047, LBL 27.   CORROSION OUT OF LIMITS IAW SRM 53-61-43-101-001-A01. CUT OUT DAMAGED SECTION OF THE FLOOR SUPPORT IAW SRM 53-00-41-201-001-A01 & RIG 53-00-41-991-830.  COMPIED WITH REPAIR IAW EC/TC EO 700-53-0288 & GREO 670-53-00-029, REV A.
